EconPapers    
Economics at your fingertips  
 

Weakened subdifferentials and Frechet differentiability of real functions

Ginchev Ivan
Additional contact information
Ginchev Ivan: Department of Economics, University of Insubria, Italy

Economics and Quantitative Methods from Department of Economics, University of Insubria

Keywords: generalized; subdifferentials. (search for similar items in EconPapers)
Pages: 21 pages
Date: 2008-04
New Economics Papers: this item is included in nep-ecm, nep-fmk, nep-ore and nep-rmg
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
https://www.eco.uninsubria.it/RePEc/pdf/QF2008_03.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ins:quaeco:qf0803

Access Statistics for this paper

More papers in Economics and Quantitative Methods from Department of Economics, University of Insubria Contact information at EDIRC.
Bibliographic data for series maintained by Segreteria Dipartimento ().

 
Page updated 2024-04-14
Handle: RePEc:ins:quaeco:qf0803